The asymptotic form of the N soliton solution of the Korteweg-de Vries equation

J D GIBBON, J C EILBECK

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)L132-L135
Number of pages4
JournalJournal of Physics A: Mathematical and General
Volume5
Issue number12
DOIs
Publication statusPublished - 1972

Cite this

@article{3aaa3e6dca2844a093e14330fda2001a,
title = "The asymptotic form of the N soliton solution of the Korteweg-de Vries equation",
author = "GIBBON, {J D} and EILBECK, {J C}",
year = "1972",
doi = "10.1088/0305-4470/5/12/002",
language = "English",
volume = "5",
pages = "L132--L135",
journal = "Journal of Physics A: Mathematical and General",
issn = "0305-4470",
publisher = "IOP Publishing",
number = "12",

}

The asymptotic form of the N soliton solution of the Korteweg-de Vries equation. / GIBBON, J D ; EILBECK, J C .

In: Journal of Physics A: Mathematical and General, Vol. 5, No. 12, 1972, p. L132-L135.

Research output: Contribution to journalLetter

TY - JOUR

T1 - The asymptotic form of the N soliton solution of the Korteweg-de Vries equation

AU - GIBBON, J D

AU - EILBECK, J C

PY - 1972

Y1 - 1972

U2 - 10.1088/0305-4470/5/12/002

DO - 10.1088/0305-4470/5/12/002

M3 - Letter

VL - 5

SP - L132-L135

JO - Journal of Physics A: Mathematical and General

JF - Journal of Physics A: Mathematical and General

SN - 0305-4470

IS - 12

ER -